# SDR SWAA2024112048879

- Difficulty date: October 15, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EXTERNAL SKIN DISBOND AT 9' FROM FWD EDGE 5 O'CLOCK POSITION<[01] TAILCONE EXTERNAL SKIN DISBOND AT 9' FROM FWD EDGE AT 5 O'CLOCK POSITION; WAS REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11.;[02] VERIFIED CORRECTIVE ACTION #1
